Another day in the life


#1

I’m very, very, very, very, very tired. Got my Dex7, and though I
thought I’d hook myself up the lack of functioning brain cells have
dulled that desire.



I’ve been going low every single day between 10-2 pm. Complete
with Rolling-Stone nausea. Nausea you can taste, that vibrates from
your head to your toes. I cannot eat anything, so treating the low is
impossible(by traditional methods). Break out the glucagon kit, feed
several (insulin syringe) shots of glucagon + take the pump off. So
far, so good. No trips to the ER.



Think I’ll sleep till the 10th, now.





#2

Heidi,
I know what you mean with the rolling-stone nausea. I had that not to long ago with my low. No matter what I ate or drank that had a lot of sugar in it came right back up the minute it hit my stomach. I was so low I was shaking, sweating, confused, but unlike you my glucagon wasn’t even helping me.